Determination of the time-dependent reaction coefficient and the heat flux in a nonlinear inverse heat conduction problem

Zhuo, L, Lesnic, D orcid.org/0000-0003-3025-2770, Ismailov, MI et al. (2 more authors) (2019) Determination of the time-dependent reaction coefficient and the heat flux in a nonlinear inverse heat conduction problem. International Journal of Computer Mathematics, 96 (10). pp. 2079-2099. ISSN 0020-7160

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 Informa UK Limited, trading as Taylor and Francis Group. This is an author produced version of a paper published in the International Journal of Computer Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Inverse heat source problem, inverse heat conduction problem, nonlinear source, conjugate gradient method, eigenfunction series expansion
Dates:
  • Published: 10 March 2019
  • Accepted: 2 December 2018
  • Published (online): 5 December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Dec 2018 12:00
Last Modified: 05 Dec 2019 01:39
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/00207160.2018.1556790

Share / Export

Statistics